# SDR HALA2019121900522

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 26,274 hours, 4,006 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Condition: Cracked
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB  #1 ENG FAILED TO START. // FOUND LOWER STARTER DUCT CRACKED. REMOVED AND REPLACED AIR DUCT PER AMM 80-13-41. LEAK CHECK OK. PERFORMED #1 ENG AUTO START PER AMM 71-00-00-860-810-A. NO DEFECTS NOTED.
